CureZone   Log On   Join
Re: thrush????
 
jake1111 Views: 4,473
Published: 15 years ago
 
This is a reply to # 306,405

Re: thrush????



Remi:

I disagree. I do not believe candida is causing the stomach issues in the least bit. I think it is the other way around.

Also, my doctor took the culture and had actual results. He explained that some of his HIV patients who get THRUSH or 'Yeast' on the tongue have a hard time scraping it off and it usually bleeds after. I dont. It comes off easily and no blood. I believe he is exactly correct in saying it is just undigested food and bacteria from my stomach coming upward to my tongue.

Also, for the last 10 years I have spent over 10,000 dollars on candida supplements, antifungals, NDs (all over Canada and US, cleanses, colonics, diets, etc. I have been on the most effective antifungals etc. To see minimal improvement!.... What a joke..... I see the same thing in the other 'veterans' on this site. Same things going on 10 years later.....

I have seen globs come out in my stools as well. Of course you would see globs of things in your stool if you are not breaking down carbs and other foods..... I remember telling another person on this site I saw blood in my stools. They said it was the Candida releasing from my intestines etc... Turned out to be the Beets I was eating throughout the week.......

However as my doctor has put it. There is no way after all this time, antifungals, cleanses etc I (confirmed by blood work as having no immune difficiency) would still have Candida if his HIV infected patients can rid their SYSTEMIC candida (I mean he said horrible diarhea, tongue and cheeks infected, candida in their nails and ears) with 2-4 weeks of Diflucan.

Another thing. How long have you, me, Sans been on this site?? Like 10 years.. Come on.... This is just getting ridiculous. To cure something that doctors physicially cure in HIV infected people in 2-4 weeks....

My frustration is this. I truly believe that the Antibiotics initially did kill the good flora and I DID develop an intestinal yeast infection. I even recall some severe diahrea after about 3 months on them that quickly subsided once I started taking probiotics and threw the Antibiotics in the garbage.

I also believe that since I do not have an immune difficiency (HIV) that my immune system brought the Candida in check fairly quickly. The issue I keep stating is this:

I still believe that the Antibiotics (possibly Cyproflaxin, or Metronidazole --spelling??) that I was perscribed caused damage to my stomach, pancreas, liver or something else that is causing certain foods not to digest properly = non digested foods going into your Steryl small intestine = Candida overgrowth, leaky gut and food sensitivities , coated tongue. You can google Cyproflaxing + side effects, go to a forum and see thousands of people with similar complaints after using it. There is something else going on here......

After 10 years of getting basically no where trying to continuously kill the Candida and re-populate my flora I am now starting to believe it was all a waste of time and money. We NEED to focus on our stomach/digestion and find out why we are not producing the proper HCL and enzymes to DIGEST AND KEEP OUR FOOD STERILE as it goes our small intestine. This is the key to full recovery in my opinion.....

Jake

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

1.828 sec, (2)